# SDR MWEA070119

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 52,288 hours, 47,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 989803136291
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED FAILED SELF TEST LOW BATTERY.  REMOVED AND REPLACED BATTERY.
